# SDR R61A201804090497

- Difficulty date: April 9, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 27,971 hours, 21,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Frame 16
- Part time: 27,971 hours, 21,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE WET AREA, LT FLOOR MOUNT FITTING AT INBOARD OF L1 DOOR SHOWS EVIDENCE OF CORROSION.  MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-43-03.
